# SDR AU970526

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Link
- Part number: 65B151721
- Condition: Broken
- Location: Le Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VARIABLE CAMBER LEADING EDGE FLAP LINK BROKEN - BROKEN LINK HAD IN TURN BROKEN A LEADING EDGE SUPPORT STRUCTURE BEAM AND ALSO PENETRATED AND CRACKED THE LOWER FIBREGLASS FIXED PANEL PNO 65B10873-28 - CRACK LENGTH 762MM (30IN)
